# SDR UPS96420380

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  AFT CARGO COMP:  FOUND CRACKS ON FRAME BS 1780 LT ON UPPER FLANGE AT S-37 AND S-40.     REMOVED DAMAGED SECTIONS FROM FRAME INNERFLANGE AND REPAIRED FRAME FLANGES AT S-37 AND S-40 IAW SRM 51-40-03, FIG 1.
